# SDR SWAA2020032442771

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  FLOOR TO SIDEWALL SUPPORT BS 727D- 787 LBL 24 WL 156         REMOVED AND REPLACED FLOOR TO SIDE WALL SUPPORT AT ACB BS 727 TO BS 847 LBL 24 WL 156 IAW SRM 51-40-02 AND DWG 146A7500 REV. B
